Skip to main content
Article
On the Spectra of Momentum Operators
Complex Analysis and Operator Theory
  • Steen Pedersen, Wright State University - Main Campus
  • Jason D. Phillips, Wright State University - Main Campus
  • Feng Tian, Wright State University - Main Campus
  • Cody E. Watson, Wright State University - Main Campus
Document Type
Article
Publication Date
10-1-2015
Abstract
The selfadjoint momentum operators acting in two intervals are parametrized by the unitary two-by-two matrices. Fixing a parametrization of the unitary two-by-two matrices we study how the spectra of the selfadjoint momentum operators depends on these parameters as well as on the lengths of the two intervals.
DOI
10.1007/s11785-014-0409-8
Citation Information
Steen Pedersen, Jason D. Phillips, Feng Tian and Cody E. Watson. "On the Spectra of Momentum Operators" Complex Analysis and Operator Theory Vol. 9 Iss. 7 (2015) p. 1557 - 1587 ISSN: 16618254
Available at: http://works.bepress.com/feng_tian/4/